MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CC FEMORAL SIZE 2, LEFT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC CC FEMORAL SIZE 2, LEFT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-010-06-0220
Medical Device Problem Codes Fitting Problem (2183); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 01/01/2016
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via clinical study, that the 65 yo female patient experienced aseptic femoral loosening with persistent thigh pain related to micromotion of femoral stem with incomplete fixation.The date of adverse event onset is unk-unk-2016.Initially tried strengthening exercises as patient treatment.The patient was revised on (b)(6) 2021 along with medication.The patient¿s outcome was last known as resolved on (b)(6) 2021.
 
Additional Manufacturer Narrative
Concomitant medical products: 02-010-06-0220 - 4114527 - logic cc femoral size 2, left.02-012-45-2020 - lgc tibial fit tray cem sz 2f / 2t.02-012-60-1680 - logic stem ext 16mm x 80mm.208-05-02 - cc distal fem augment sz 2, 5mm.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported cannot be confirmed from the information provided but may be the result of femoral loosening.The reported femoral loosening could not be confirmed.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC CC FEMORAL SIZE 2, LEFT
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32563
Manufacturer Contact
kate jacobson
MDR Report Key16844502
Report Number1038671-2023-00514
Device Sequence Number6870466
Product Code JWH
UDI-Device Identifier10885862265654
UDI-Public10885862265654
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K110547
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date09/12/2020
Device Catalogue Number02-010-06-0220
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/01/2023
Supplement Report FDA Received Date01/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/15/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age65 YR
Patient SexFemale
Patient Weight66 KG
Patient RaceWhite